# SDR SWAA2023070364974

- Difficulty date: May 31, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOC. ORSS 273 AT LT WING 2023-360168<[01] REPLACED ANGLE TRAILING EDGE LOC. ORSS 273 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 115A2930 SHEET 6 REV -;[02] REPLACED ANGLE TRAILING EDGE LOC. ORSS 273 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 115A2930 SHEET 6 REV
